# SDR 05FDEA01041

- Difficulty date: April 18, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, PUNCTURED LEADING EDGE SLAT NR 6 AFT FACE SKIN.  REPAIRED PER SRM 57-10-00 VOLUME I, FIGURE 1.
